# SDR SWAA2022030303700

- Difficulty date: February 15, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING #2 SLAT NOSE SKIN AT THE ACTUATOR RIB SLAT STN 322.71 HAS WORKING FASTENERS / REMOVED WORKING FASTENERS #2 SLAT NOSE SKIN AT ACTUA ACTUALOR RIB SLAT SKIN AND REPAIR AREA; PERFORMED HFEC OPEN HOLES AND COUNTERSINKS. 1 CRACK FOUND IN RIB SLAT STA 322.71 IN AFT HOLE. FABRICATED DOUBLER FROM 7075-T6. .071 AND FILLER 7075-T6. 063 AND PREFORMED REPAIR IAW SRM 57-42-01-2R-8
